# SDR TRAX200700312

- Difficulty date: March 2, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 11,415 hours, 8,368 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION LEFT ENGINE HAD LOUD BANG AND SPOOLED DOWN TO AROUND 45 PERCENT N2 AUTO RELIGHT AND ENGINE RAN NORMALLY UNTIL LANDING -EMERGENCY DECLARED-.  A/C RETURNED TO CVG AFTER T/O.  FLTS 4484, 4485, 4492 CX AND FLTS 4472, 4478, 4519, 4484 CX ON 3/3/07 AND FLT 4212 CX ON 3/4/07.
